# SDR 04FDEA00970

- Difficulty date: April 13, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 64,900 hours, 28,691 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Stuck
- Location: Nr 2 Throttle
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E

## Discrepancy

NR 2 THROTTLES STUCK AT 91 PERCENT N1 FL310 SHUTDOWN ENGINE AT 6000 HIGH  THROTTLE BROKE FREE ON TAXI IN.  REMOVED AND REPLACED NR 2 ENG PUSH PULL CABLE IN REF TO DC10 MM 76-11-01-2 RIG CHECKED GOOD.  INSTALLED ALL SCREWS ON NR 2 ENGINE ACCESS PANELS, CLOSED WORK PLATFORM, AND PERFORMED AN ENGINE RUN FOR 5 MINUTES.  MOVED THROTTLE TO BREAKAWAY THRUST AND THROTTLE MOVEMENT WAS SMOOTH AND RESPONDED WELL.  ACFT OK  FOR SERVICE.
